# SDR CHQA20120712211

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 23,958 hours, 19,750 cycles
- Engine: Allsn AE3007A
- Engine time: 24,731 hours, 21,804 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000008
- Part serial: 00715
- Condition: Leaking
- Location: Nlg
- Part time: 24,113 hours, 19,828 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, LANDING GEAR LEVER WOULD NOT MOVE AND THAT THEY RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE. RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR LEG ASSEMBLY.  OPS CHECKED GOOD, WITH NO FURTHER DEFECTS NOTED.
